MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD SILS PORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number SILSPT5TA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Yoshiyuki ishii, hiroki ochiai, hiroyuki sako, masahiko watanabe.Long-term oncological outcome of reduced-port laparoscopic surgery (single-incision plus one port) as a technical option for rectal cancer.Asian journal endoscospic surgery.2023;16.Doi: 10.1111/ases.13222.Pages 687¿694.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to literature source of study performed between 2021 and 2017, to clarify the oncological safety of reduced-port laparoscopic surgery (single-incision plus one port) (rps) for patients with rectal cancer.There were 63 patients selected with clinical stage i-iii (t1-3 and n0-2) rectal cancer who underwent rps of radical anterior resection.The patients without a scheduled ostomy, the device was used in the region of the umbilicus.On the patient with planned diverting ileostomy, the device was used on the right lower abdomen of the umbilicus.Postoperative complications included wound infection in one (b)(4) patient.

Brand Name
SILS PORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20033173
Report Number9612501-2024-02151
Device Sequence Number3035051
Product Code GCJ
UDI-Device Identifier10884521102767
UDI-Public10884521102767
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSILSPT5TA
Device Catalogue NumberSILSPT5TA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Initial Report FDA Received Date08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown